Stomache pains by hip bone and losing weight

I'm 17 and was on the depo injection for around a year and a half I gained half a stone then the doctors wouldnot give it to me anymore as I lost a stone in 10 months while having the injection I suffered with headaches and pains in my stomache by my hip bone and have never found out why but I got the implant and I still suffer with the odd headache and the odd pain but not as much. I had to go to the doctors about loosing a stone while on the injection and had to go back 6 months later to find out I have lost only 4kgs and the doctors are being werid and want me to have a blood test but I don't understand why and why I'm loosing weight and having these stomache pains?? I also eat alot and most of the time it is fatty foods???

1 Reply

  • Hi jassylove123. Sorry to hear that you have been having all these problems. I wouldn’t have thought that the depo injections would be the cause of your weight loss. From what you are describing it seems as if you may be suffering from sort of irritable bowel syndrome/condition. Hopefully the blood test will come up with a solution, but you may need further investigations in order to give you a proper diagnosis. If it is a bowel problem you have, you should be offered an appointment with a dietician in order to discuss the correct type of diet you need. Good luck! Diane

You may also like...